MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Schweizerische medizinische Wochenschrift · 1980

[Drug fever caused by the antidepressive agent nomifensine (Alival)].

Hunziker T, Fehlmann U, Kummer H, Spengler H, Hoigné R

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

During 1979 4 patients were observed who developed short episodes of fever as high as 104 degrees F after oral intake of 25--100 mg nomifensine (Alival). In all four cases a clear fever spike was produced by reexposure to the drug. The reaction time was 4--6 hours. this drug-induced fever appeared initially 2--4 weeks after the commencement of Alival therapy. No other cause for the fever was identifiable. In one patient an allergic alveolitis was suspected to be a further reaction. In another patient a concomitant granulomatous hepatitis was possibly also due to this drug. It is probable that the febrile reactions have an allergic mechanism. Allergologic investigations have not yet been completed.

Для цитирования: Hunziker T, Fehlmann U, Kummer H, Spengler H, Hoigné R. [Drug fever caused by the antidepressive agent nomifensine (Alival)].. Schweizerische medizinische Wochenschrift. 1980.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.